# SDR UALA2011092605171

- Difficulty date: September 25, 2011
- Submitted: September 29, 2011
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 54,842 hours, 15,319 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Dirty
- Location: Seat 11abc
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP RAISED ABOVE IT'S RECESS AT 11ABC.  REMOVED DEBRIS FROM UNDER EMERGENCY LIGHT STRIP.
